# SDR ASAA11510759

- Difficulty date: December 6, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 13,094 hours, 4,261 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 8221604101
- Part serial: 16D2Y7
- Condition: Malfunctioned
- Location: E&E Bay
- Part time: 12,785 hours, 4,637 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT AUTOPILOT AND FLIGHT DIRECTOR FAIL.  SPEED AND MACH TRIM FAIL.  AUTOTHROTTLES FAIL.  ALL FAILURES OCCURED AT SAME TIME.  RE-INSTALLED FCC "B" AND REPLACED FCC "A". DFCS LOGGED 22 11628 22 11356.  COMPLIED WITH FIM 22 15 TASK 824 + 825.  GROUND VERIFICATION SUCCEEFUL WITH FCC "A" REPLACEMENT.  REF MM 22 11 33 BITE GRP #35 AND 49 HGS 34 36 0.
